I have used Aldara for my g warts three times already. I noticed I'm super itchy and my skin is red and the warts are more noticeable then ever, more raised and a few I've never seen before. Is this normal? Is the medicine working?
hello95; Don't know how long you have been using this was that 3 days or 3rd pak but anyway yes I had many people have to use this for several years to take care of these warts due to the area they are applied it takes a while to get rid of them and most of the guys would have them come back and have to start again. What you might do is call your doctors office and ask them. But seems like it is doing what it is supposed to be doing but it does take awhile. now it looks like almost all your mentioning are known side effects of this cream.So you should give the doctor a call. these are the side effects most common.((((More common
Burning or stinging of the skin (mild)
flaking of the skin
pain, soreness, or tenderness of the skin (mild)
redness of the skin (mild)
swelling at place of application... SO ALL ARE LISTED best you call the doctor and see what he or she has to say about continued use. Good luck.
- Aldara Information for Consumers
- Aldara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aldara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 2 answers
Posted 6 Aug 2013 • 1 answer
Posted 30 May 2014 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 26 Apr 2016 • 0 answers